# SDR SWAA2021072680654

- Difficulty date: June 7, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 278.50 APPROX AT RT WING ; 2021-269524 / [01] TOOL USED; DIGITAL CALIPER. P/N: 700-113-10; S/N: 0019289. DUE DATE: 25 MAR 22.; [02] REPLACED ANGLE TRAILING EDGE LOCATED BETWEEN WS 253.00 TO WS 278.50 APPROX AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 115A2930 REV -; [03] REPLACED ANGLE TRAILING EDGE LOCATED BETWEEN WS 253.00 TO WS 278.50 APPROX AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 115A2930 REV -
